# SDR AUS20011139

- Difficulty date: October 24, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Failed
- Location: Cargo/Baggage Do
- Component: Cargo/Baggage Do
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH REAR NOSE BAGGAGE DOOR AFT HINGE FAILED DURING DOOR CLOSURE. DOOR STAY WAS BENT SLIGHTLY.
